Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the size of the set of left invariant means on a semi-group


Author: Ching Chou
Journal: Proc. Amer. Math. Soc. 23 (1969), 199-205
MSC: Primary 46.20; Secondary 22.00
MathSciNet review: 0247444
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.20, 22.00

Retrieve articles in all journals with MSC: 46.20, 22.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0247444-1
PII: S 0002-9939(1969)0247444-1
Article copyright: © Copyright 1969 American Mathematical Society